Skip to main content
placeholder image

Asymptotic Bounds for Quantitative Verification of Perturbed Probabilistic Systems

Journal Article


Abstract


UOW Authors


  •   Guoxin Su
  •   Rosenblum, David (external author)

Publication Date


  • 2013

Citation


  • Su, G. & Rosenblum, D. (2013). Asymptotic Bounds for Quantitative Verification of Perturbed Probabilistic Systems. Lecture Notes in Computer Science, 8144 297-312.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/165

Number Of Pages


  • 15

Start Page


  • 297

End Page


  • 312

Volume


  • 8144

Abstract


UOW Authors


  •   Guoxin Su
  •   Rosenblum, David (external author)

Publication Date


  • 2013

Citation


  • Su, G. & Rosenblum, D. (2013). Asymptotic Bounds for Quantitative Verification of Perturbed Probabilistic Systems. Lecture Notes in Computer Science, 8144 297-312.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/165

Number Of Pages


  • 15

Start Page


  • 297

End Page


  • 312

Volume


  • 8144